I hope that when his body is home, that the cause of death will be identified. It is easy to call it a heart attack, when it could have been something else. There have been other deaths during hair transplants, one in Los Angeles was due to an overdose of an anesthetic drug, for example. Many of the Turkey clinics don’t have a doctor who understands dosing anesthesia medications.
The article reports that the body was covered with blood. The body covered with blood? That doesn’t happen with FUE unless you don’t use the right medications that contains epinephrine which constricts the blood vessels and allows clotting to occur. Maybe he bled out? Alternatively, let’s say it was a heart attack in a young man. This can happen but the surgeon (if there was one) should know how to resuscitate such a patient. This is basic stuff! Without an expert making autopsy results known, we can only guess.